Magnesium has messed my head up

I tried magnesium for 4 days. Started with 1 pill on Saturday night. Took another one Sunday night. Both nights I slept GREAT but felt a little sleepy the next day. I decided to go ahead and take one Monday morning as well, and within an hour I felt sedated. Seriously felt like I took a muscle relaxer. I was definitely calm, but too calm. I decided not to take anymore that day, but took a nighttime dose on Tuesday. I have been miserably exhausted since. Like I can sleep 10-12 hours and still take a nap during the day. That's the ONLY thing that has changed. It's now Friday and I haven't had any magnesium for almost 3 days and yet the effects seem to be lingering.

Very slight dizziness and just overall weak and tired. Feel a little shaky like I have a fever almost, but no fever. It all started after taking the magnesium threonate on Monday.

I'm freaking out since I assume the magnesium shouldn't have affected me so much and shouldn't it be out of my system now? It says kidney issues could cause it not leave my system quickly enough...so could I have kidney disease and not know it?

Please help reassure me and help me figure out how to get this flushed out of my system!!!

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

oldestnewest

    You may also like...